Aftermath of stopping The Pill

posted 2 weeks ago in Wellness
Post # 31
Member
725 posts
Busy bee
  • Wedding: March 2010

I’m in suspense! And very hopeful for a good update 🙂 

Post # 32
Member
155 posts
Blushing bee
  • Wedding: August 2016

I also gained weight coming off the pill. I’ve shed a bit of the weight but I’m still not at my goal weight. I’ve been off the pill for 10 months, too. Such a bummer. But I’m so thrilled my anxiety is gone and my sex drive is up. That are huge perks for me. I’m willing to deal with the weight issue in exchange.

I think my body will ajdust eventually. I was on the pill for awhile so it’s taking me awhile to get back to my regular cycles and my regular body.

Good luck, and hang in there!

Post # 34
Member
24 posts
Newbee
  • Wedding: May 2016

Okay, LITERALLY the exact same thing is happening to me. I got off the pill three months ago and have gained 20 pounds. I also have a thyroid problem, but my levels are stable (I just got it tested). I have been working out and eating healthy but my tummy legit looks like I’m 6 months preggo. SO FRUSTRATING!:( 

 

I think it is a side-effect of the pill for sure. If you think about it, we are suddenly depriving our body of hormones we have been putting in for a while (I have been on it since I was 15). I think the pill will ultimately be linked with a lot more side effects as more people get on and off of it. 

I would definitely ask to get your TSH (thyroid levels) and T4 & T3 labs taken just to rule out thyroid stuff. You may have to go to an endocrinologist and FIGHT like hell to advocate to get your T4 and T-3 read. But from what I have read, it is really important. That’s my next step..

Post # 35
Member
155 posts
Blushing bee
  • Wedding: August 2016

mrscb2bee :  Your doctor said she/he never heard of anyone gaining weight coming off the pill? That’s very usual. It’s a common side effect, in fact! Totally normal. Not an invasive question–I had no other issues. I had 3 side effects: weight gan, decreased anxiety, and increased sex drive. All very common side effects. Let me know if you have any other questions, though. Getting off hormonal birth control is one of the best descisions I’ve ever made. I’ve been charting for almost a year now and have yet to get pregnant (we won’t TTC for about 8 months).

Leave a comment


Get our weekly roundup of the best of Weddingbee.
I agree to receive emails from the site. I can withdraw my consent at any time by unsubscribing.

Find Amazing Vendors